MAUDE Adverse Event Report: SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP37

SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP37
Model Number CP37V-V0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information related to the event will be available after investigation of returned device, which could be addressed in a follow-up report.Because the issue was detected during the device priming phase, the patient was not involved; moreover, the health effect clinical code assigned represents a worst-case scenario with respect to the present event.
 
Event or Problem Description
Cp37 pumphead cavitating significant air during priming.It was deaired multiple times but it continued to entrain air.No noise or cracks/visible damage to pumphead.Pressurized circuit to test for leak, but no leak noted.Swapped out for new pumphead and the issue disappeared.
 
Additional Manufacturer Narrative
Although it was not possible to investigate the complained device due to its disposal by the hospital, if the reported problem were to be confirmed, this would be the third similar case received.Nevertheless, as this is an issue detectable during the priming phase before the patient involvement, and the fact that currently has an incidence of (b)(4) compared to the number of cp37v-v0 devices sold in 2025, it is deemed not necessary to take further action.The health effect clinical code assigned represents a worst-case scenario with respect to the present event.
 
Event or Problem Description

Brand Name
QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP37
Common Device Name
CENTRIFUGAL BLOOD PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
SPECTRUM MEDICAL SRL
via di mezzo 23
mirandola, modena 41037
IT   41037
Manufacturer Contact
raffaella tommasini
via di mezzo, 23
mirandola, modena 41037
IT   41037
MDR Report Key22715133
Report Number3016746283-2025-00006
Device Sequence Number15876132
Product Code KFM
UDI-Device Identifier08051160300617
UDI-Public(01)08051160300617(17)260814(10)G001836
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K202169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2026
Device Model NumberCP37V-V0
Device Lot NumberG001836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown